# SDR CALA2024092602492

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 89,591 hours, 21,398 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: LJ76611
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 174011-0400-0096. PER CUSTOMER REQUEST; REPAIR #2 O/B T/R INNER LINER T/E. REPAIRED #2 O/B T/R INNER LINER IAW AIRBORNE DOCUMENT#47634REA02 AND UNITED EC/RA 7500-01389.
